# SDR AALA201709279033

- Difficulty date: September 15, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 48,638 hours, 19,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A812313
- Condition: Corroded
- Location: Bs 847-855
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT STRINGER 25R BETWEEN BS 847 AND 855.  REMOVED AND REPLACED THE INTERCOSTAL IAW D 51-00-05 AND DRAWING 146A8123.
